• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



When is it going to stop?

#1
For 2 out of the 3 weeks I have been doing CD, I have been bleeding. Some days it is like I am about to have full blown period and some days it is light spotting.

But it is not going away and starting to annoy me especially as I have only have had periods before I was pregnant (2 of them) and after James was born (6 of them). The rest of the time I never had any as I am on the implant.

ARGHHHHH

Gilly
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
It will settle down. VLCD's are notorious for upsetting your natural cycle but it will be fine. As I understand it, as you lose visceral (internal ) fat around your ovaries they change their rhythm but this is essentially a good thing as they are not being strangled by fat! Be patient, it will be ok. If you are really worried or something odd happens see the GP!!
 

DQ

Queen of the Damned
#3
My longest period was something like 46 days!! :eek: I spoke to my Dr, who recommended changing BC pills but it made no difference. I accept is as a by-product of following a VLCD, but I know it's no fun honey :(
 
#4
I hate to say it but when i was on Lipotrim last year i had bleeding for nearly 7 months... not everyday but i'd say 3wks out of every 4 i was bleeding :(
The doc's did a scan, blood tests & internals :eek: but they couldn't see anything wrong so i just put it down to the diet.
Same thing is happening now :(
 

Mini

Administrator
Staff member
#5
Hi Daisy,

Are you doing Lipotrim through the chemist or the hospital?

Have you asked Lipotrim about this or who ever is over you on this diet?

Love Mini xxx
 

chicken on a mission

Restarting to lose 4stone
#6
I seem to be bleeding every 3 weeks at the moment but am hoping this will settle down to my regular 28 days as I have gone back on the pill. :)

What cracked me up is when I popped the first one from the pack and looked at it in horror as it had a sugar coating and might affect the diet! :D :D :D

The upside of this diet is that even when I was on the pill I used to suffer horribly with cramps, (which was a great warning sign so I could be prepared but otherwise was a misery) moods and cravings. I now have NONE of these symptoms :eek:

I don't mind bleeding a bit more often in exchange for losing the syptoms but I'm sure it will all settle down again when I get back to conventional food again.